A model categorical approach to group completion of E-n-algebras

Autor(en): Stelzer, Manfred 
Stichwörter: E-n-space; Group completion; HOMOTOPY-THEORY; INFINITY; Mathematics; Model category; OPERADS; SPACES
Erscheinungsdatum: 2012
Herausgeber: SPRINGER HEIDELBERG
Journal: JOURNAL OF HOMOTOPY AND RELATED STRUCTURES
Volumen: 7
Ausgabe: 2
Startseite: 207
Seitenende: 221
Zusammenfassung: 
A group completion functor Q is constructed in the category of algebras in simplicial sets over a cofibrant E-n-operad M. It is shown that Q defines a Bousfield-Friedlander simplicial model category on M-algebras.
ISSN: 21938407
DOI: 10.1007/s40062-012-0004-5

Show full item record

Google ScholarTM

Check

Altmetric